Volume 5, Issue 4
A Maximum Principle for Elliptic and Parabolic Equations with Oblique Derivative Boundary Problems

Wang Lihe

DOI:

J. Part. Diff. Eq.,5(1992),pp.23-27

Published online: 1992-05

Preview Purchase PDF 50 905
Export citation
  • Abstract

This paper prove a maximum principle for viscooity solutions of fully nonlinear, second order, uniformly elliptic and parabolic equations with oblique boundary value conditions.

  • Keywords

Maximum principle viacosity solution fully nonlincar equations

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-5-23, author = {Wang Lihe}, title = {A Maximum Principle for Elliptic and Parabolic Equations with Oblique Derivative Boundary Problems}, journal = {Journal of Partial Differential Equations}, year = {1992}, volume = {5}, number = {4}, pages = {23--27}, abstract = { This paper prove a maximum principle for viscooity solutions of fully nonlinear, second order, uniformly elliptic and parabolic equations with oblique boundary value conditions.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5750.html} }
TY - JOUR T1 - A Maximum Principle for Elliptic and Parabolic Equations with Oblique Derivative Boundary Problems AU - Wang Lihe JO - Journal of Partial Differential Equations VL - 4 SP - 23 EP - 27 PY - 1992 DA - 1992/05 SN - 5 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5750.html KW - Maximum principle KW - viacosity solution KW - fully nonlincar equations AB - This paper prove a maximum principle for viscooity solutions of fully nonlinear, second order, uniformly elliptic and parabolic equations with oblique boundary value conditions.
Wang Lihe. (1970). A Maximum Principle for Elliptic and Parabolic Equations with Oblique Derivative Boundary Problems. Journal of Partial Differential Equations. 5 (4). 23-27. doi:
Copy to clipboard
The citation has been copied to your clipboard